# SDR USAA2013020500036

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 49,927 hours, 20,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A/C 2L EXIT LENS BROKEN.  MAINTENANCE REPLACED A/C 2L EMERGENCY EXIT LENS.
